# SDR GTIA2025071038986

- Difficulty date: July 8, 2025
- Submitted: July 10, 2025
- Operation: Air carrier
- Aircraft: N970NK
- Make and model: Airbus A320-271N
- Aircraft serial: 11067
- Aircraft time: 9,828 hours, 4,223 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Ecs
- Condition: Contaminated
- Location: Zone 100
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

DIRTY SOCK SMELL IN COCKPIT ONLY. TURNED OFF PACK 1 AND SMELL DISAPPATED. WE WERE ABOUT 8,000' ON DESCENT-PER TSM 05-50-00-810-831-A, LEVEL B DECONTAMINATION OF THE BLEED AIR DUCTS AND ECS IS REQUIRED. PERFORMED LEVEL B DECONTAMINATION OF THE BLEED AIR DUCTS AND ECS IAW AMMS 36-10-00-615-805-A AND 21-00-00-615-803-A. PERFORMED OPS TEST OF PACKS 1 AND 2 IAW AMM 21-51-00-710-002-A. NO ODORS DETECTED. A/C OK FOR CONT. SVC. MOC NOTIFIED.
